# SDR ASAA1058015

- Difficulty date: June 28, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 21,966 hours, 6,764 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: BACB10AU21
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANEUVERING FOR LANDING ON SHORT FINAL WHILE APPLYING AILERON TO ROLL LEFT YOKE MOMENTARY LOCKED AND REQUIRED EXCESSIVE FORCE TO OBTAIN DESIRED ROLL INPUT F/O HAND FLYING DURING FAULT.  ISOLATION/TROUBLESHOOTING FOUND SIGNIFICANT NOISE CLICKING COMING FROM COPILOTS CONTROL COLUMN INSOLATED NOISE TO AREA NEAR CONTROL WHEEL.  DISASSEMBLED CONTROL WHEEL AND FOUND SEALED BEARING IS DRY NO LUBRICANT.  FOUND NUT HOLDING SPLINES FROM CONTROL WHEEL TO COLUMN NOT TORQUED, LUBED BEARING REF CMM 27 16 01 PAR 1A.  RE-INSTALLED ALL CONTROL WHEEL ASSY REF AMM 27 11 41, OPS CHECK & ALL MOTION NORMAL.
